Facebook Pixel
EmpowHER Guest

Could Plan B cause me to skip a period months later?

By Anonymous July 19, 2012 - 3:07pm
Rate This

I took Plan B on April 9th. I had bleeding a week later. My period in May and June came on time. It is now July and my period is approximately 16 days late and I have taken 6 HPT and they are all negative. I feel like I am having some symptoms of pregnancy. I also had two ultrasounds and they didn't see anything. Could this be caused by the Plan B that I took in April?

Add a Comment1 Comments


Hello Anonymous,

To my knowledge, I am not aware of Plan B causing a missed period months after taking it. It is puzzling that you had a period in the two months immediately following.

I suggest you consult your gynecologist again . There may be another reason for the missed period. With negative pregnancy test and no finding on the ultrasound, a hormonal imbalance may be a likely cause.


July 19, 2012 - 4:50pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!